# SDR UALA2012072003945

- Difficulty date: July 20, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 57,078 hours, 21,356 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SEAL RETAINER ON THE LOWER AFT CORNER IS DAMAGED.  REPLACED DAMAGED SEAL RETAINER.
